# SDR CA131007017

- Difficulty date: October 7, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172R
- Aircraft time: 6,113 hours
- Engine: Lyc IO360L2A
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoder
- Part number: SSD12030A
- Condition: Loose
- Location: Altitude
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FOLLOWING ACFT INSPECTION AFTER BIRD STRIKE THE HOLD DOWN NUT WHICH ATTACHES THE ENCODER TO THE MOUNTING TRAY WAS FOUND ON THE FLOOR.  THERE IS NO LOCKING PROVISION FOR THIS NUT.
